# SDR ASAA2019123041701

- Difficulty date: December 24, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 24,452 hours, 7,887 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141333
- Condition: Failed
- Location: Left Ram Air Inl
- Part time: 21,781 hours, 6,956 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED, WOULD NOT RESET WITH RECALL. RAM DOOR FULL OPEN LIGHT DID NOT EXTINGUISH. GROUNDED - YES. AFTER TROUBLESHOOTING IN ACCORDANCE WITH FIM 21-51 TASK 803, FOUND L/H RAM AIR DOOR ACTATOR AT FAULT. RELEASED PER MEL 21-5D. REMOVED AND REPLACED L/H RAM AIR INLET ACTUATOR. OPS CHECK GOOD REF B737-900 AMM 21-51-21/401. THIS CLEARS MEL 21-5D.
